# SDR FDEA201506111771

- Difficulty date: June 11, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N943FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 23929
- Aircraft time: 677 hours, 24,348 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 141T480014
- Part serial: G4579R
- Condition: Cracked
- Location: Cockpit
- Part time: 3,392 hours, 2,343 cycles
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING DECENT BELOW 210 WINDSCREEN ARCED THEN CRACKED.  REMOVED AND REPLACED THE R1 WINDSHEILD IAW AMM 56-11-01-4 STEPS 1 THRU 3 (12)(A).   PERFORMED WINDOW HEAT OPS CHECK AND WINDSHIELD WIPER OPS CHECK IAW AMM 56-11-01-4.  ALL CHECKED  NORMAL.
